# SDR USAA950598

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22878
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Unit
- Part number: 65528087A
- Condition: Failed
- Location: Lt Wing
- Part time: 23,779 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - FLT 955 - FLIGHT EN ROUTE BWI TO BHM WHEN LEFT WING BODY OVERHEAT LIGHT CAME ON.  FLIGHT DIVERTED TO CLT WHERE LANDING WAS MADE WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED OVERHEAT ACCESSORY UNIT.  OPS CHECK NORMAL.  (M)
